# SDR SWAA2021060367742

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 947 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL ATTACH ANGLE AT AREA AFT OF ACB BS947 S-20R WL187. MARKED / REMOVED AND REPLACED T-CLIP AT STA. 947 S-20R WL187 PER SRM 51-40-02; 51-40-05; SRM 51-20-01; SOPM 20-41-02 AND DWG; 147A8801 91195U 5-8-21
